Couldn't find what you looking for?

TRY OUR SEARCH!


I have been to the doctor and he told me I should use Clatrin. This surprised me because I have problem with hay fever. Anyway, I would not be so much worried if I have not heard for case one man had liver problems caused from Clatrin. Can you tell me if that was correct information, or someone lied about this? Could this drug be serious, and should I avoid it although my doctor prescribed it to me?

Loading...


The only important thing to know is that if you have liver disease, you have to make sure the doctor is aware of it. Claritin is not recommended in this situation, and maybe that was the reason there was reported case of liver problems caused from Clatrin. Claritin is an antihistamine and decongestant that relieves symptoms of hay fever. Those are symptoms such as sneezing, runny nose, stuffiness, and itchy, tearing eyes. Two versions of the same drug are available in form of Claritin-D 12 Hour, for twice-daily dosing and Claritin-D 24 Hour for once-a-day use. Side effects are possible, as with any other drug, so if any occur, you should inform your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking Claritin or not. Common side effects of Clatrin may include coughing, dizziness, dry mouth, fatigue, insomnia, nausea, nervousness, sleepiness, and sore throat. If you are taking Claritin-D and experience insomnia, dizziness, weakness, tremor, or unusual heartbeats, you should immediately tell this your doctor. This is because if you may be having an allergic reaction caused by Clatrin.
Reply

Loading...

Claritin is also available as Claritin, without the "D" (for decongestant). Claritin D has two active ingredients/drugs, a decongestant and an antihistamine. The decongestant has more side effects, in my opinion. You might not need to use the decongestant version, or you could separately purchase it, and use it only if needed for a day or so. Use Claritin only during the time when hay fever is around, and when hay fever causes you the most misery.
Reply

Loading...